# SDR QXEA9901462

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INBOARD LOWER SPAR FLANGE HAS CHAFE DAMAGE FROM LOOSE LEADING EDGE.  REPAIRED IAW HORIZON AIR EA 8-57-811.
